# SDR ASOA201000430

- Difficulty date: March 25, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 28,505 hours, 25,462 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409+128 VERTICAL POST RBL 18.0 OTBD SIDE HAS INDICATION NOTED APPROX .3" IN LENGTH 80 PERCENT FSH AT WL 64.0 AFT FLANGE RADIUS.  FAILED NDT INSPECTION.  LOOSENED HYD LIEN ADEL CLAMPS AT 6 LOCATIONS, ADJACENT TO FS 409+128 RBL 18 POST FOR ACCESS IAW SRM 51-41-02.  RESECURED ADEL CLAMPS.  REMOVED POST AT FS 409.0+128 RBL 18.0 IAW SRM 51-42-06 DRILLED/LOCATED NEW SERVICEABLE OTBD SIDE POST IAW SRM 51-40-06.  INTALLED POST ASSY AT FS 409+128, RBL 18 WITH EXCEPTION OF 15 EA RIVETS AT TOP OF ASSY IAW SRM 51-42-22 AND C/W EC/TC REO 601R-53-41-889 AND MET ALL REQUIREMENTS OF REO 601R-53-41-889 REV A.  INSTALLED 15 EA RIVETS AT TOP OF POST ASSY.   ATTACHED HYD LINE CLAMPS TO POST IAW SRM 51-41-02.
